Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

Mahler measure and entropy for commuting automorphisms of compact groups.

Lind, D. and Schmidt, K. and Ward, T. (1990) 'Mahler measure and entropy for commuting automorphisms of compact groups.', Inventiones mathematicae., 101 (1). pp. 593-629.


Item Type:Article
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.1007/BF01231517
Record Created:11 Oct 2012 15:50
Last Modified:11 Oct 2012 16:02

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library